# SDR DALA2022060603918

- Difficulty date: June 5, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 83,291 hours, 38,453 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 CORROSION INTERCONNECTING STRUT OB FLAP ON LH WING. CORRECTIVE ACTION: R/R INTERCONNECTING STRUT PER A320 AMM 27-51-44. OK FOR SERVICE. (2265539)
